MathSciNet Relay Station
MathSciNet bibliographic data
MR2052421 (2004m:47017) 47A15 (46E22)
Trent, Tavan T. Maximal invariant subspaces for $A\sb \alpha\sp 2(D)$. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2429–2432 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement